Impulsive Fractional Differential Inclusions with Flux Boundary Conditions


Ergoren H.

FILOMAT, vol.31, no.4, pp.953-961, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 4
  • Publication Date: 2017
  • Doi Number: 10.2298/fil1704953e
  • Title of Journal : FILOMAT
  • Page Numbers: pp.953-961

Abstract

In this work we investigate some existence results for solutions of a boundary value problem for impulsive fractional differential inclusions supplemented with fractional flux boundary conditions by applying Bohnenblust-Karlin's fixed point theorem for multivalued maps.